Click here to read the full article.
Israeli researchers found some side effects that occurred after COVID-19 vaccination were caused by Pfizer’s vaccine, according to a leaked video.
The Israeli Ministry of Health (MoH) commissioned researchers to analyze adverse event reports submitted by Israelis and the researchers presented findings from the new surveillance system in an internal June 2022 meeting, video of which was obtained by an Israeli journalist.
Researchers said that the phenomenon of rechallenge—when adverse events reoccur or worsen following additional vaccine doses—proved that some of the events were caused by the vaccine.
A positive rechallenge was reported in 10 percent of the women who complained of menstrual issues, according to the researchers, who also identified cases of rechallenge for other adverse events.
Continue reading here.
Scroll down for comments and share your thoughts!